# SDR DALA2016010700063

- Difficulty date: January 6, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 807-826
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD/UPPER CORNER ON LT WINDOW RING PAN BS 807-826.   REPAIRED IAW SRM 53-05 PAR 139, FIG 122, ER/A 487747-14MA REV ORIGINAL AND ER/A 493648-14MA, REV A.
